# SDR DXTR2016122701

- Difficulty date: December 27, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 6,975 hours, 5,447 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN MULTIPLE LOCATIONS ON THE UPPER SIDE OF THE LT AND RT WINGS. REPAIRED IAW REPAIR S-560XL-5805/06RD.
